De l’euclidianité de 2+2+2 et 2+2 pour la norme
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 103-126.

This article presents an algorithm which has allowed us to show, with the help of a computer, that the maximal real subfield K of the cyclotomic field (ζ 32 ) where ζ 32 =e iπ/16 , totally real number field of degree 8 and discriminant 2147483648, is norm-Euclidean, and more precisely, to prove that M(K)=1 2. Furthermore, it can be proved using the same method that if K=(ζ 16 +ζ 16 -1 ), we also have M(K)=1 2 (as conjectured by H. Cohn and J. Deutsch). The results relative to this case are presented at the end of this paper.

Cet article a pour objectif de présenter un algorithme permettant de montrer, à l’aide d’un ordinateur, l’euclidianité pour la norme du sous-corps réel maximal K du corps cyclotomique (ζ 32 )ζ 32 =e iπ/16 , corps totalement réel de degré 8 et de discriminant 2147483648, et plus précisément de prouver que M(K)=1 2. La méthode utilisée permet par ailleurs de prouver que pour K=(ζ 16 +ζ 16 -1 ), on a également M(K)=1 2 (conjecture de H. Cohn et J. Deutsch). Les résultats relatifs à ce cas sont exposés en fin d’article.

@article{JTNB_2000__12_1_103_0,
     author = {Jean-Paul Cerri},
     title = {De l{\textquoteright}euclidianit\'e de $\mathbb {Q} \left(\sqrt{2 +\sqrt{2 + \sqrt{2}}} \right)$ et $\mathbb {Q} \left( \sqrt{2 + \sqrt{2}} \right)$ pour la norme},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {103--126},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {1},
     year = {2000},
     doi = {10.5802/jtnb.269},
     zbl = {1014.11064},
     mrnumber = {1827842},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.269/}
}
TY  - JOUR
TI  - De l’euclidianité de $\mathbb {Q} \left(\sqrt{2 +\sqrt{2 + \sqrt{2}}} \right)$ et $\mathbb {Q} \left( \sqrt{2 + \sqrt{2}} \right)$ pour la norme
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 103
EP  - 126
VL  - 12
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.269/
UR  - https://zbmath.org/?q=an%3A1014.11064
UR  - https://www.ams.org/mathscinet-getitem?mr=1827842
UR  - https://doi.org/10.5802/jtnb.269
DO  - 10.5802/jtnb.269
LA  - fr
ID  - JTNB_2000__12_1_103_0
ER  - 
%0 Journal Article
%T De l’euclidianité de $\mathbb {Q} \left(\sqrt{2 +\sqrt{2 + \sqrt{2}}} \right)$ et $\mathbb {Q} \left( \sqrt{2 + \sqrt{2}} \right)$ pour la norme
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 103-126
%V 12
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.269
%R 10.5802/jtnb.269
%G fr
%F JTNB_2000__12_1_103_0
Jean-Paul Cerri. De l’euclidianité de $\mathbb {Q} \left(\sqrt{2 +\sqrt{2 + \sqrt{2}}} \right)$ et $\mathbb {Q} \left( \sqrt{2 + \sqrt{2}} \right)$ pour la norme. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 103-126. doi : 10.5802/jtnb.269. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.269/

[S] P. Samuel, Théorie algébrique des nombres. Hermann, Paris, 1971. | MR: 215808 | Zbl: 0239.12001

[B-S] Z.I. Borevitch, I.R. Safarevitch, Théorie des nombres. Gauthier-Villars, Paris, 1967. | MR: 205908

[W] L.C. Washington, Introduction to cyclotomic fields. Graduate Texts in Mathematics, Springer-Verlag, New-York, 1982. | MR: 718674 | Zbl: 0484.12001

[L] F. Lemmermeyer, The euclidean algorithm in algebraic number fields. Expositiones Mathematicae (1995), 385-416. | MR: 1362867 | Zbl: 0843.11046

[C] H. Cohn, A numerical study of Weber's real class number calculation. Numerische Mathematik 2 (1960), 347-362. | MR: 122809 | Zbl: 0117.27501

[C-D] H. Cohn, J. Deutsch, Use of a computer scan to prove Q (√2+√2) and Q(√3+√2) are euclidean. Mathematics of Computation 46 (1986), 295-299. | Zbl: 0585.12002

Cited by Sources: